# SDR 20000523SH019

- Difficulty date: April 27, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N4198F
- Make and model: Piper PA-28-181
- Aircraft serial: 287790006
- Engine: Lyc O360A4M
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Failed
- Location: Shielding
- Part time: 16 hours
- Component: Ignition Harness, Champion
- Component part number: CH14001
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITION NOISE IN RADIO REPORTED BY OWNER.  TRACED PROBLEM TO FOUR IGNITION LEADS WITH UNGROUNDED WIRE SHIELDING.  SUBMITTER SUSPECTED POOR QUALITY CONTROL/FINAL INSPECTION BY MANUFACTURER.  (X)
